# SDR FDEA202004200762

- Difficulty date: April 20, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 69,551 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N53987
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB SUPPORT AFT PIT STA. 1420 - 1440 STR 29R-30. DOT 88-010. REMOVED FABRICATED AND INSTALLED AFT CARGO INTERCOSTAL AT BS1400-1420 29R-30 IAW   B757 SRM 51-40-02-0G AND BOEING DWG 146N5398 REV A , REV P.
